# SDR ASAA2016081417701

- Difficulty date: August 14, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 2,219 hours, 713 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING,  BOTH FMC PROMPTS DROPPED ON BOTH FMCS, VTK FLAG ON CAPT MAP - FMC PROMPT REAPPEARED AFTER ABOUT 5 SECONDS AND VTK FLAG DISAPPEARED.  ACFT GROUNDED.  PERFORMED FMCS BITE NO FAULTS FOUND.  ALL SENSOR DATA IS CORRECT IAW AMM 34-61-00, LEFT AND RIGHT FMC OPS CHECKS GOOD.
